On embeddings of full amalgamated free product c*-Algebras

Scott Armstrong, Ken Dykema, Ruy Exel, Hanfeng Li

Research output: Contribution to journalArticlepeer-review


We examine the question of when the *-homomorphism λ : A * D B → Ã * B̃ of full amalgamated free product C*-algebras, arising from compatible inclusions of C*-algebras A ⊆ Ã, B ⊆ B̃ and D ⊆ D̃, is an embedding. Results giving sufficient conditions for λ to be injective, as well as classes of examples where λ fails to be injective, are obtained. As an application, we give necessary and sufficient conditions for the full amalgamated free product of finite-dimensional. C*-algebras to be residually finite dimensional.

Original languageEnglish (US)
Pages (from-to)2019-2030
Number of pages12
JournalProceedings of the American Mathematical Society
Issue number7
StatePublished - Jul 2004

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'On embeddings of full amalgamated free product c*-Algebras'. Together they form a unique fingerprint.

Cite this